Click on image to enlarge
Price: £1.99 (incl
Sorry, this product is no longer available.|
Anadin Ibuprofen Tablets - Hits tough pain hard.
Provides Effective Relief From: Back pain, Joint or Rheumatic Pain and Muscle Ache.
- A white caplet.
- Contains: 200mg of Ibuprofen.
- 16 tablets.
- Anti-inflammatory relief.
Anadin Ibuprofen Tablets are pain relieving tablets containing 200mg Ibuprofen. For when you need strong pain relief, Anadin Ibuprofen tablets hit tough pain hard. They are specially formulated to relieve tough pain, letting you get on with your life.
Directions for Use:
Adults, the elderly and children over 12 years -
You should use the lowest dose for the shortest time necessary to relieve your symptoms.
Take 1 to 2 tablets with a drink of water up to three times a day as required.
The dose should not be repeated more frequently than every 4 hours.
Do not take more than 6 tablets in 24 hours.
Do not take this medicine if any of the following apply to you: You have or have ever had a stomach ulcer, or stomach bleeding or a perforation due to non-steriodal anti-inflammatory drugs (NSAIDs). You are allergic to ibuprofen or aspirin, or any other NSAID, or any of the other ingredients listed on the back of pack or in the pack leaflet. You are taking products that contain aspirin or any other NSAID. You suffer from severe heart failure.
200mg Ibuprofen, Maize starch, Pregelatinised starch, Colloidal silica anhydrous, Stearic acid, Purified water, Sucrose, Macrogol 6000, Perfectamyl gel 45, Povidone K30, Polysorbate 80, Talc, Calcium carbonate, Titanium dioxide, Carnauba wax, Opacode Black S-1- 27794*.(*The colouring agents contain, shellac, iron oxide black (E172), and propylene glycol).